Professor Weimin Han's research interests include numerical analysis, computational mechanics, numerical solution of variational inequality, and numerical solution of hemivariational inequalities.
Numerical analysis of a parabolic hemivariational inequality for semipermeable media
Weimin Han, Cheng Wang
Journal of Computational and Applied Mathematics, Volume 389, 2021
A new class of hyperbolic variational–hemivariational inequalities driven by non-linear evolution equations
S. Migórski, W. Han, S. Zeng
European Journal of Applied Mathematics, Volume 32, Issue 1, March 2020